# SDR ABXA2014010803

- Difficulty date: January 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 89,711 hours, 24,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410453
- Part serial: 000742
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT UPPER LE SKIN SURFACE CORRODED & BUBBLED.  NR 4 SLAT CORRODED OUT OF LIMITS.  R & R SLAT IAW AMM 27- 581-02, OPERATIONS CHECKED GOOD.  SDR INFO LEVEL 2 CORROSION, PN 114T4104-53, PART NAME SLAT, SN 000742, LOC FROM LES 500 TO LES 690.  ACFT  WAS GROUNDED.
